Library Header Image
LSE Research Online LSE Library Services

Ideals of denominators in the disk-algebra

Mortini, Raymond and Sasane, Amol (2009) Ideals of denominators in the disk-algebra. Bulletin London Mathematical Society, 41 (4). pp. 669-675. ISSN 0024-6093

Full text not available from this repository.
Identification Number: 10.1112/blms/bdp057


We show that there do not exist finitely generated, non-principal ideals of denominators in the disk-algebra A(D). Our proof involves a new factorization theorem for A(D) that is based on Treil's determination of the Bass stable rank for H{infty}

Item Type: Article
Official URL:
Additional Information: © 2009 London Mathematical Society
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 31 Mar 2010 11:50
Last Modified: 20 Jun 2021 00:39

Actions (login required)

View Item View Item